Boots Pharmaceuticals Paracetamol Extra Tablets (32)

£2.99
32 | £0.09 per 1
4750918

Effective pain relief. Relieves pain and fever. Easy to swallow.
See details below, always read the label

Suitable for: Adults and children of 12 years and over.
Active ingredients: Caffeine, Paracetamol.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, relief of the symptoms of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness. It can also be used to relieve the symptoms of colds and flu and reduce a fever.

Suitable for

Adults and children of 12 years and over.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. If it is, do not take that tablet.

Adults and children of 12 years and over: 2 tablets to be taken every 4 hours if you need to.

Do not take more than 8 tablets in 24 hours.

Do not take more often than every 4 hours.

Swallow each tablet with water.

Do not give to children under 12 years.

Do not exceed the stated dose. If symptoms persist consult your doctor.

 

Age Restriction

You must be at least 16 years old to purchase this product.

Hazards and Cautions

Before you take this medicine:

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep all medicines out of the sight and reach of children.

Storage

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Caffeine, Paracetamol.

Ingredients

Active Ingredient: Each tablet contains: Caffeine 65mg, Paracetamol 500 mg.

Also contains: Maize Starch, Methylcellulose, Povidone, Purified Water, Talc, Calcium Stereate.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.